Vol. 6(1). Jan. 2015, No. 2, pp. 5-20.

EXISTENCE OF A MILD SOLUTION FOR AN IMPULSIVE NEUTRAL FRACTIONAL INTEGRO-DIFFERENTIAL EQUATION WITH NONLOCAL CONDITIONS
Vol. 6 (1). Jan. 2015, No. 2, pp. 5-20
ALKA CHADHA, DWIJENDRA N PANDEY

Abstract

In the present work, we consider an impulsive neutral fractional integro-differential equation with nonlocal condition in arbitrary Banach space X. The existence of mild solution is obtained by using solution operator and Hausdorff measure of noncompactness. To illustrate the theory, we provide an example at the end of the manuscript


Full Text (PDF 140 K)